Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    activities after laser photocoagulation
    avatar
    memphissole posted:
    I just had this procedure done yesterday to repair 2 small tears. The Dr. said I shouldn't engage in activities that have a lot of head movement until 5 days after the flashes go away. What does that mean? Can I work out at the gym, play golf, bowl, etc.?
    Reply
     
    avatar
    Alan M Kozarsky, MD responded:
    The level of activity after laser treatment of retinal tears is totally up to your ophthalmologist. The concern is that the laser sealing of the hole(s) / tear(s) is not immediate and you don't want to do anything that will increase the chance of the retinal tear becoming a retinal detachment.

    Call the doctor's office and I am sure they will give you great detail on what you can and can't do and when you can go back to full activity.
     
    avatar
    memphissole replied to Alan M Kozarsky, MD's response:
    Thanks Dr. Kosarsky-thanks for your thoughtful advise. One more question-when can I expect the flashes to subside?


    Featuring Experts

    Alan Kozarsky, MD, is one of the leading corneal, cataract, and vision correction specialists in the country and was selected again this year by Atla...More

    Helpful Tips

    blurry eyes
    sometimes I experience blurred eyesight and shaking of my lower eye. do I have astigmatism and do I need to go to an eye doctor? More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.